# SDR AALA201811289013

- Difficulty date: November 27, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 56,389 hours, 26,935 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE WARNING ECAM MESSAGE ILLUMINATED IN FLIGHT, AND STAYED ON FOR ABOUT 1 MINUTE, THEN WENT AWAY.  LEFT AFT LAVATORY HAD NO SMOKE, NO POWDER, OR EVIDENCE OF VAPOR. MAINTENANCE ACCOMPLISHED TSM 26-17-00, NO FAULTS NOTED.
